A well-posedness theory for the Prandtl equations in three space variables

Cheng-Jie Liu Ya-Guang Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43964

Advances in Mathematics, 308, 1074-1126, 2017.2
The well-posedness of the three space dimensional Prandtl equations is studied under some constraint on its flow structure. Together with the instability result given in [28], it gives an almost necessary and sufficient structural condition for the stability of the three-dimensional Prandtl equations. It reveals that the classical Burgers equation plays an important role in determining this type of flow with special structure, that avoids the appearance of the secondary flow, an unstabilizing factor in the three-dimensional Prandtl boundary layers. And the sufficiency of the monotonicity condition on the tangential velocity field for the existence of solutions to the Prandtl boundary layer equations is illustrated in the three-dimensional setting. Moreover, it is shown that this structured flow is linearly stable for any smooth three-dimensional perturbation.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:09:39 uploaded by Tong_Yang ] [ 243 downloads ] [ 0 comments ]
@inproceedings{cheng-jie2017a,
  title={A well-posedness theory for the Prandtl equations in three space variables},
  author={Cheng-Jie Liu, Ya-Guang Wang, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210939915531528},
  booktitle={Advances in Mathematics},
  volume={308},
  pages={1074-1126},
  year={2017},
}
Cheng-Jie Liu, Ya-Guang Wang, and Tong Yang. A well-posedness theory for the Prandtl equations in three space variables. 2017. Vol. 308. In Advances in Mathematics. pp.1074-1126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210939915531528.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved